# SDR SWAA2021051065361

- Difficulty date: April 18, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 47,642 hours, 31,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7530561
- Condition: Corroded
- Location: Bs 794 Rbl 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOORWAY INTERCOSTAL WEB UPPER FLANGE; BELOW LWR SUB THRESHOLD IB CHORD; BS 794 + 1.5; RBL 19; WL 156; MARKED / REMOVED AND INSTALLED NEW INTERCOSTAL WEB P/N 7530561 AND P/O. 821015. IAW SRM 51-40-02 AND DWG 146A8120. 92861U 23APR21.
